MathSciNet Relay Station
MathSciNet bibliographic data
MR1638223 (99j:58211) 58G20 (31C05 31C20 53C21)
Choi, Hyeong In; Kim, Seok Woo; Lee, Yong Hah Rough isometry and the asymptotic Dirichlet problem. Tohoku Math. J. (2) 50 (1998), no. 3, 333–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement